| Model Number |
1054260B |
| Medical Device Problem Codes |
Mechanical Problem (1384); Calibration Problem (2890)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/08/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A trilogy 100 ventilator device was returned to a service center for service for recertification.There is no allegation of serious or permanent harm or injury.The device was not in use on a patient at the time of the occurrence.During the evaluation of the device, the device failed the active exhalation purge valve closed test step.The service technician replaced the aecm (active exhalation control module) to correct the issue.Additionally, the rubber feet, labels, front enclosure overlay, and cord retainer needed to be replaced.The device passed final testing.
Additional Manufacturer Narrative
The reported failure of active exhalation purge valve closed is accommodated in the product risk management file as being linked to hazard with description patient exposure to function / deterioration of function.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.The device mentioned in this complaint has exceeded its useful life per the applicable ifu.